MathSciNet Relay Station
MathSciNet bibliographic data
MR1443821 (98e:57021) 57M50 (57M60 57N10 57R30 57S30)
Cooper, D.; Long, D. D. Foliations of some $3$-manifolds which fiber over the circle. Proc. Amer. Math. Soc. 126 (1998), no. 3, 925–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement